MAUDE Adverse Event Report: NIHON KOHDEN CORPORATION LIFE SCOPE VS; BEDSIDE MONITOR

NIHON KOHDEN CORPORATION LIFE SCOPE VS; BEDSIDE MONITOR
Model Number BSM-3572
Medical Device Problem Codes Display or Visual Feedback Problem (1184); Image Display Error/Artifact (1304)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/15/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The customer reported that this bedside monitor (bsm) was displaying ecg artifacts intermittently.The customer replaced the ecg leads and trunk cable; however, the issue persisted.The customer rebooted the unit, but the issue continued.There was no patient injury reported.Nihon kohden continues to investigate the reported event.Nihon kohden will submit a supplemental report in accordance with 21 cfr section 803.56 when additional information becomes available.The following field contains no information (ni), as attempts to obtain the information were made, but not provided: d10 attempt # 1: (b)(6)2026 emailed the customer via microsoft outlook for the information in the ni list above: no reply was received.Attempt # 2: (b)(6)2026 i called deisy to ask for model and serial numbers of any devices the reported device was connected or related to.A message was left for deisy to call me back with this information.Attempt # 3: (b)(6)2026 i called deisy to ask for model and serial numbers of any devices the reported device was connected or related to.A message was left for deisy to call me back with this information.The following fields are not available (n/a) to this report: h4 device manufacturer date.
 
Event or Problem Description
The customer reported that this bedside monitor (bsm) was displaying ecg artifacts intermittently.There was no patient injury reported.
 
Additional Manufacturer Narrative
Details of complaint: the customer reported that this bedside monitor (bsm) was displaying ecg artifacts intermittently.The customer replaced the ecg leads and trunk cable; however, the issue persisted.The customer rebooted the unit, but the issue continued.There was no patient injury reported.Investigation summary: the device with the reported issue was not returned for evaluation; therefore, a root cause could not be determined.The following field contains no information (ni), as attempts to obtain the information were made, but not provided: d10 attempt # 1: 01/23/2026 emailed the customer via microsoft outlook for the information in the ni list above: no reply was received.Attempt # 2: 01/27/2026 i called deisy to ask for model and serial numbers of any devices the reported device was connected or related to.A message was left for deisy to call me back with this information.Attempt # 3: 01/29/2026 i called deisy to ask for model and serial numbers of any devices the reported device was connected or related to.A message was left for deisy to call me back with this information.Additional information: b4 date of this report.G3 date received by manufacturer.G6 type of report.H2 if follow up, what type?.H4 device manufacturer date.H11 additional manufacturer narrative.
 
Event or Problem Description

Brand Name
LIFE SCOPE VS
Common Device Name
BEDSIDE MONITOR
Manufacturer (Section D)
NIHON KOHDEN CORPORATION
attn: shama mooman
1-31-4 nishiochia
shinjuku-ku, tokyo 161-8 560
JA  161-8560
Manufacturer (Section G)
NIHON KOHDEN TOMIOKA CORPORATION
attn: shama mooman
1-1 tajino
tomioka city, gunma 370-2 314
JA   370-2314
Manufacturer Contact
shama mooman
seibu bldg 2, 4th floor 1-11-2
kusunokidai tokorozawa, saitama 359-8-580
JA   359-8580
MDR Report Key24220611
Report Number8030229-2026-06108
Device Sequence Number15475147
Product Code MHX
UDI-Device Identifier04931921113691
UDI-Public(01)04931921113691
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K201949
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Biomedical Engineer
Type of Report Initial,Followup
Report Date (Section B) 04/07/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberBSM-3572
Device Catalogue NumberBSM-3572A
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/15/2026
Supplement Date Received by Manufacturer03/23/2026
Initial Report FDA Received Date01/30/2026
Supplement Report FDA Received Date04/07/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured04/18/2022
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown